# SDR UIEA2024110101076

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 80217012
- Part serial: 970433
- Condition: Defective
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 REPLACE THE RIGHT PRV( REMOVED DEFECTIVE VALVE REF 767 AMM 36-11-18-004-001-001. OK TO INSTALL SERVICABLE UNIT. INSTALLED, LEAK AND OPS CHECKED RH PRV PER 767 AMM 36-11-18-404-018-001. NO LEAKS NOTED AND OPS CHECK GOOD. ACCOMPLISHED AIR SUPPLY CONTROL SYSTEM. BITE TEST, SYSTEM PASS  )
